# SDR 98ZZZX504

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654654
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FACTORY NEW CYLINDER WITH MANUFACTURE DATE OF 12-1997 WAS REMOVED FROM THE NR 2 POSITION DUE TO OIL LEAKS.  DURING DISASSEMBLY OF THE EXHAUST VALVE AND VALVE SPRING ASSEMBLY, A CRACK WAS NOTED BEWEEN THE 1ST AND 2ND FIN.  CLOSER INSPECTION REVEALED THE FINS WERE MACHINED TOO DEEP INTO THE CYLINDER HEAD.  SUGGEST A THOROUGH INSPECTION OF THE INTAKE AND EXHAUST FIN AREA BE PERFORMED BEFORE CYLINDER ASSEMBLY.  PART T .25 HOUR.
